Positive toeplitz operators from a harmonic bergman space into another

Boo R. Choe, Young J. Lee, Kyunguk Na

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


On the setting of bounded smooth domains, we study positive Toeplitz operators between the harmonic Bergman spaces. We give characterizations of bounded and compact Toeplitz operators taking one harmonic Bergman space into another in terms of certain Carleson and vanishing Carleson measures.

Original languageEnglish
Pages (from-to)255-270
Number of pages16
JournalTohoku Mathematical Journal
Issue number2
Publication statusPublished - 2004


  • Carleson measure
  • Harmonic bergman spaces
  • Toeplitz operators

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Positive toeplitz operators from a harmonic bergman space into another'. Together they form a unique fingerprint.

Cite this